# SDR YENA201801070006

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 2671
- Aircraft time: 48,590 hours, 17,196 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 7000 FT, SMELLED AN ODOR.  DONNED MASKS. NO COCKPIT INDICATIONS OR ANY ABNORMALITY.   LANDING WAS UNEVENTFUL.   AIRCRAFT INSPECTED AND NO ABNORMALITIES FOUND. COMPLIED WITH INFORMATION NOTICE 2017-TO15B SECTION A. AIRCRAFT IS OK FOR SERVICE.
